# SDR DALA2024040404069

- Difficulty date: March 27, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273318) FWD CARGO COMPARTMENT LH FLOOR BAFFLE STA 500H-500I DAMAGED REMOVED AND REPLACED BAFFLE STA 500H-500I ON FWD CARGO COMPARTMENT LH FLOOR I.A.W B737-800 SRM 51-40-02-0G AND DWG 143A7505 REV B.
